Academic Journals Database
Disseminating quality controlled scientific knowledge

International Journal of Applied Mathematical Research

ISSN: 2227--4324
Publisher: Science Publishing Corporation


ADD TO MY LIST
 
Right Circulant Matrices with Geometric Progression

Author(s): Aldous Cesar Bueno
Volume: 1
Issue: 4
Year: 2012
Analytical Solution of Laminar Boundary Layer Equations Over A Flat Plate by Homotopy Perturbation Method

Author(s): Alireza Majidian | M. khaki | M. khazayinejad
Volume: 1
Issue: 4
Year: 2012
Coupled Coincidence and Common Fixed Point Theorems in Menger PM Spaces

Author(s): Drdeepak singh | Amin Ahmed | M. S. Rathore
Volume: 1
Issue: 4
Year: 2012
Nonlocal Parabolic Integro-differential Equations with Delays

Author(s): kamlendra kumar | Rakesh Kumar | R.K. Shukla
Volume: 1
Issue: 4
Year: 2012
Projective Synchronization of Bidirectionally Coupled Chaotic Systems via Linear Transformations

Author(s): Mohammad Ali Khan | Swarup Poria
Volume: 1
Issue: 4
Year: 2012
Projective synchronization of chaotic systems via backstepping design

Author(s): Anindita Tarai | Mohammad Ali Khan
Volume: 1
Issue: 4
Year: 2012
An Approach for Prediction of Diabetic disease by using b-Colouring Technique in Clustering Analysis

Author(s): Viji Lakshmi | K. Thilagavathi
Volume: 1
Issue: 4
Year: 2012
The Chebyshev Wavelet Method for Numerical Solutions of A Fractional Oscillator

Author(s): E. Hesameddini | S. Shekarpaz | Habibolla Latifizadeh
Volume: 1
Issue: 4
Year: 2012
k-trees, k-ctrees and Line Splitting Graphs

Author(s): Veena Mathad | B. Basavanagoud
Volume: 1
Issue: 4
Year: 2012
Effects of Hall Current on Hydromagnetic Natural Convection Flow of a Heat Absorbing Fluid past an Impulsively Moving Vertical Plate with Ramped Temperature

Author(s): Gauri Shanker Seth | Goutam Kumar Mahato | Subharthi Sarkar | Md. Sarifuddin Ansari
Volume: 1
Issue: 4
Year: 2012
Comparison of Bayesian Estimation Methods for Rayleigh Progressive Censored Data Under the Different Asymmetric Loss Function

Author(s): Reza Azimi | Farhad Yaghmaei | Dariosh Azimi
Volume: 1
Issue: 4
Year: 2012
Investigating the Propagation and Death of Information in Human Subpopulation Networks

Author(s): Jomar Fajardo Rabajante
Volume: 1
Issue: 4
Year: 2012
Hyers-Ulam Stability of Linear and Nonlinear Differential Equations of Second Order

Author(s): Maher Nazmi Qarawani
Volume: 1
Issue: 4
Year: 2012
Generalized Synchronization of Lorenz Chaotic System with Star Network

Author(s): Mohammad Ali Khan
Volume: 1
Issue: 4
Year: 2012
New soliton solutions for Kaup-Boussinesq system

Author(s): Houshang Najafi | Malihe Najafi | Somayeh Arbabi Mohammad-Abadi
Volume: 1
Issue: 4
Year: 2012
Type of the equiangular tight frames with n+1 vectors in R^n

Author(s): Somayeh Arbabi Mohammad-Abadi | Mohammad Najafi
Volume: 1
Issue: 4
Year: 2012
Spatiotemporal Dynamics of Coupled Ikeda maps Over a Ring Networks

Author(s): Santinath Pal | Swarup Poria
Volume: 1
Issue: 4
Year: 2012
Common Factors of Generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas numbers

Author(s): V. K. Gupta | Yashwant Kumar Panwar
Volume: 1
Issue: 4
Year: 2012
Total Block Edge Cut Vertex Graph

Author(s): Venkanagouda M Goudar
Volume: 1
Issue: 4
Year: 2012
Moments from Progressive Type-II Censored Data of Marshall-Olkin Exponential Distribution

Author(s): Mukhtar Mohammad Salah
Volume: 1
Issue: 4
Year: 2012
Preliminary Concepts of Dynamical Systems

Author(s): Nayana Mukherjee | Swarup Poria
Volume: 1
Issue: 4
Year: 2012
Multiple Mellin Convolution and I-function Transformation involving r variables

Author(s): Arif M Khan
Volume: 1
Issue: 4
Year: 2012
A Note on b-chromatic number of the Transformation graph G++- and Corona Product of graphs

Author(s): viji lakshmi | K. Thilagavathi
Volume: 1
Issue: 4
Year: 2012
Augmented Eccentric Connectivity Index of Some Thorn Graphs

Author(s): Nilanjan De
Volume: 1
Issue: 4
Year: 2012
pathos vertex semientire graph of a tree

Author(s): Venkanagouda M Goudar
Volume: 1
Issue: 4
Year: 2012
Fuzzy linear fractional bi-level multi-objective programming problems

Author(s): nemat safaei | mansour saraj
Volume: 1
Issue: 4
Year: 2012
The First Integral Method for the Generalized Drinfel’d–Sokolov–Wilson system and Bretherton equation

Author(s): Zahra Aslanpanah | Jafar Biazar
Volume: 1
Issue: 4
Year: 2012
Spatiotemporal dynamics in a complex network of two dimensional logistic maps

Author(s): Santinath Pal | Anindita Tarai
Volume: 1
Issue: 4
Year: 2012
Solution of the Black-Scholes equation via the Adomian decomposition method

Author(s): Eric José Avila | Angel Gabriel Estrella | Luis Daniel Blanco
Volume: 2
Issue: 4
Year: 2013
Observer Design for a Class of Exothermal Plug-Flow Tubular Reactors

Author(s): Nadia Barje | Mohammed Elarbi Achhab | Vincent Wertz
Volume: 2
Issue: 4
Year: 2013
A theoretical fundation metaheuristic method to solve some multiobjective optimization problems

Author(s): Some Kounhinir | Berthold Ulungu | Some Blaise
Volume: 2
Issue: 4
Year: 2013
Viscous Dissipation and Buoyancy Effects on Laminar Convection in a Vertical Channel with Transpiration

Author(s): Idowu Amos Sesan | Joseph K. Moses | Onwubuoya Cletus | Joseph W D
Volume: 2
Issue: 4
Year: 2013
Pythagoras 1:3, an expression of the finite universe of mathematics

Author(s): Vinoo Cameron
Volume: 2
Issue: 4
Year: 2013
A new generalized AOR iterative method for solving linear systems

Author(s): Hamideh Nasabzadeh | F. Toutounian
Volume: 2
Issue: 4
Year: 2013
The primordial end calculus of prime numbers and mathematics

Author(s): Vinoo Cameron
Volume: 2
Issue: 4
Year: 2013
Exact solution of the Biswas-Milovic equation by Adomian decomposition method

Author(s): Iftikhar Ahmed | Chunlai Mu | Fuchen Zhang
Volume: 2
Issue: 4
Year: 2013
Halley Irrational-Homotopy Analysis Method

Author(s): Amal Shalouf | Mohd Salmi Noorani
Volume: 1
Issue: 3
Year: 2012
Bi-Level Multi-Objective Absolute-Value Fractional programming Problems: A Fuzzy Goal Programming approach

Author(s): Mansour Saraj | Sadegh Sadeghi
Volume: 1
Issue: 3
Year: 2012
Computational Model for Cardinality Bounded Multiset Space

Author(s): Adeku Musa Ibrahim | Absalom El-Shamir Ezugwu | Aminu Abdulsalami
Volume: 1
Issue: 3
Year: 2012
On generalized quasi metric spaces

Author(s): Sumati Kumari Panda
Volume: 1
Issue: 3
Year: 2012
Oscillation criteria of second order nonlinear neutral differential equations

Author(s): A. A. Soliman | R. A. Sallam | Ahmed Mohamed Hassan
Volume: 1
Issue: 3
Year: 2012
Generalized synchronization of bidirectionally coupled chaotic systems

Author(s): Mohammad Ali Khan | Swarup Poria
Volume: 1
Issue: 3
Year: 2012
Approximate solutions some nonlinear evolutions equations by using the reduced differential transform method

Author(s): Birol İbiş | Mustafa Bayram
Volume: 1
Issue: 3
Year: 2012
A new approach to improving the estimate of Delta () under European option

Author(s): Farshid Mehrdoust
Volume: 1
Issue: 3
Year: 2012
Oscillation Criteria Of Third Order Nonlinear Neutral Differential equations

Author(s): A.A. Soliman | R.A. Sallam | A. Elbitar | A.M. Hassan
Volume: 1
Issue: 3
Year: 2012
Sequence of Numbers with Three Alternate Common Differences and Common Ratios

Author(s): Julius Fergy Tiongson Rabago
Volume: 1
Issue: 3
Year: 2012
Maximum Principles for Fourth Order Uniformly Elliptic Equations with Applications

Author(s): D. B. Dhaigude | R. M. Dhaigude | Gajanan Chandrakantrao Lomte
Volume: 1
Issue: 3
Year: 2012
Optimum Droplet Motion in Fire Plumes

Author(s): Vasily Novozhilov
Volume: 1
Issue: 3
Year: 2012
Multiplication theorems for multi-variable and multi-index Bessel functions

Author(s): Ghazala Yasmin
Volume: 2
Issue: 3
Year: 2013
Confidence interval for number of population in dynamical stochastic exponential population growth models

Author(s): Morteza Khodabin | Mohammad Ahmad Naeini
Volume: 2
Issue: 3
Year: 2013
A Poison Pill to Current Mathematics Delivered

Author(s): Vinoo Cameron
Volume: 2
Issue: 3
Year: 2013
Stokes Problem of a Convective Flow Past a Vertical Infinite Plate in a Rotating System in Presence of Variable Magnetic Field.

Author(s): Nicholas Mutua | Mathew Kinyanjui | Jackson Kwanza
Volume: 2
Issue: 3
Year: 2013
Magnetohydrodynamic Free Convention Flow of a Heat Generating Fluid past a Semi-Infinite Vertical Porous Plate with Variable Suction

Author(s): Nicholas Mutua | Ishmail Musyoka | Mathew Kinyanjui | Jackson Kioko
Volume: 2
Issue: 3
Year: 2013
Common Fixed Point results in Cone Metric Spaces

Author(s): Surendra Kumar Tiwari | R. P. Dubey | A. K. Dubey
Volume: 2
Issue: 3
Year: 2013
A first ever precise predictive prime number spiral placement

Author(s): Vinoo Cameron
Volume: 2
Issue: 3
Year: 2013
Fixed Point Theorems in Non-Archimedean Fuzzy Metric Spaces

Author(s): Seema Mehra
Volume: 1
Issue: 2
Year: 2012
Midpoint methods for a Volterra integral equation with non-smooth solutions

Author(s): Ali Salimi shamloo | Mahtab Aliakbar Naeim
Volume: 1
Issue: 2
Year: 2012
Heat And Mass Transfer Effects On Unsteady MHD Free Convection Flow Past a Vertical Permeable Moving Plate with Radiation

Author(s): M.C. Krishna Reddy | G Murali | S. Sivaiah | NVN Babu
Volume: 1
Issue: 2
Year: 2012
Efficiency and benchmarking in the presence of undesirable (bad) outputs: A DEA approach

Author(s): G.R Jahanshahloo | F. Hosseinzadeh Lotfi | R. Maddahi | Y. Jafari
Volume: 1
Issue: 2
Year: 2012
Common fixed points for weak compatible maps in fuzzy metric spaces

Author(s): praveen kumar sharma | sanjay choudhary | kamal wadhwa
Volume: 1
Issue: 2
Year: 2012
Mechanical Vibration of Visco-Elastic Plate With Thickness Varation

Author(s): Anupam Khanna | Ashish Kumar Sharma
Volume: 1
Issue: 2
Year: 2012
Soliton solutions for (2+1)-dimensional Breaking Soliton Equation: Three Wave Method

Author(s): Somayeh Arbabi Mohammad-Abadi | malihee Najafi
Volume: 1
Issue: 2
Year: 2012
Application of He’s Method in Solving a System of Nonlinear Coupled Equations Arising in Non-Newtonian Fluid Mechanics

Author(s): Ali Farooq | A M Siddiqui | M A Rana | T Haroon
Volume: 1
Issue: 2
Year: 2012
Approximate solution of the Fractional order model of HCV infection with drug therapy effect

Author(s): S. Z. Rida | A. S. Abd El Radi | Anas Arafa | M. Khalil
Volume: 1
Issue: 2
Year: 2012
HPM and ADM for partial differential equations

Author(s): Jafar Biazar | Fereshteh Goldoust
Volume: 2
Issue: 2
Year: 2013
Solving Quadratic Fractional Programming Problem

Author(s): Najmaddin Sulaiman | Maher Nawkhass
Volume: 2
Issue: 2
Year: 2013
The spiral code of prime numbers

Author(s): Vinoo Cameron
Volume: 2
Issue: 2
Year: 2013
Common fixed point theorems for generalized contractive mappings on cone metric spaces

Author(s): Anil Kumar Dubey | Reena Shukla | Ravi Prakash Dubey
Volume: 2
Issue: 2
Year: 2013
Exact parametric solutions of the two members Emden-Fowler type nonlinear ODE

Author(s): Theodoros I zarmpoutis | Dimitrios Panayotounakos | Anastasios Kostogiannis
Volume: 2
Issue: 2
Year: 2013
Harmonic and sub-harmonic resonance of MEMS subjected to a weakly non-linear parametric and external excitations

Author(s): Gamal Ahmed Mosa | A. M. El-naggar | A. F. Elbassiouny
Volume: 2
Issue: 2
Year: 2013
The unified equation by the Proportion 19 (-1:3)

Author(s): Vinoo Cameron
Volume: 2
Issue: 2
Year: 2013
Application of a modi…ed Adomian decomposition method to solving a kind of wave equation

Author(s): Francis Bassono | Youssouf Pare | Bissanga Gabriel | Some Blaise
Volume: 2
Issue: 2
Year: 2013
Some Non-linear Parametric Resonance Oscillations Of Dumbell Satellite In Elliptical Orbit

Author(s): Mithilesh Deo Pandey | Ashutosh Narayan
Volume: 2
Issue: 2
Year: 2013
On the construction of the series solution of the Adomian decomposition method

Author(s): Bissanga Gabriel | Bassono Francis | Youssouf Pare | Blaise Some
Volume: 2
Issue: 2
Year: 2013
A Minmax Chebyshev Approach to Optimal Binary Classification

Author(s): Roberto Ragona
Volume: 2
Issue: 2
Year: 2013
The rational variability of all empty space by prime numbers

Author(s): Vinoo Cameron
Volume: 2
Issue: 2
Year: 2013
The variational homotopy perturbation method for solving the K(2,2)equations

Author(s): Abdelkader Bouhassoun | Mohamed Zellal
Volume: 2
Issue: 2
Year: 2013
Piecewise Analytic Method

Author(s): Tamer Ahmed Abassy
Volume: 1
Issue: 1
Year: 2012
On the numerical solution of nonlinear Hammerstein integral equations using Legendre approximation

Author(s): N. H. Sweilam | M. M. Khader | W. Y. Kota
Volume: 1
Issue: 1
Year: 2012
Discontinuity and R-weak commutativity in fixed point consideration on non complete fuzzy metric spaces

Author(s): praveen kumar sharma | praveen kumar sharma | sanjay choudhary | Kamal wadhwa
Volume: 1
Issue: 1
Year: 2012
Approximate analytical solution of the fractional epidemic model

Author(s): S. Z. Rida | A.S. Abdel Rady | Anas Arafa | M. Khalil
Volume: 1
Issue: 1
Year: 2012
He's variational method for a (2 + 1)-dimensional soliton equation

Author(s): Mohammad Taghi Darvishi | Mohammad Najafi
Volume: 1
Issue: 1
Year: 2012
Cone Metric Spaces and Fixed Point Theorems of Generalized T-Zam

Author(s): Anil Kumar Dubey | Rita Shukla | Ravi Prakash Dubey
Volume: 2
Issue: 1
Year: 2012
Legendre Coefficients Method for Linear-Quadratic Optimal Control Problems by Using Genetic Algorithms

Author(s): M. El-Kady | Nabila Elsawy
Volume: 2
Issue: 1
Year: 2012
Common fixed point of multifunctions theorems in Cone metric spaces

Author(s): Anil Kumar Dubey | Ashutosh Narayan | Ravi Prakash Dubey
Volume: 2
Issue: 1
Year: 2012
A short hand of Prime number distribution

Author(s): Vinoo Cameron
Volume: 2
Issue: 1
Year: 2012
On the application of the multistage Laplace Adomian decomposition method to the chaotic Chen system

Author(s): Saheed O. Ajibola | Olusola Tosin Kolebaje | Samuel O. Sedara
Volume: 2
Issue: 1
Year: 2012
Prime number 19, the vedic zero and the fall of western mathematics by theorem

Author(s): Vinoo Cameron
Volume: 2
Issue: 1
Year: 2012
The Bivariate Complete Fourth Power Exponential Distribution

Author(s): Dalal Maturi
Volume: 2
Issue: 1
Year: 2012
An extension of the paper “Cone metric spaces and fixed point theorems of contractive mappings”

Author(s): Anil Kumar Dubey | Rita Shukla | Ravi Prakash Dubey
Volume: 2
Issue: 1
Year: 2012
Efficient computation of addition-subtraction chains using generalized continued Fractions

Author(s): Amadou Tall | Ali Yassin Sanghare
Volume: 2
Issue: 1
Year: 2012
Homotopy Perturbation Method and Seventh-Order Boundary Value Problems

Author(s): Fazle Mabood | Muhammad Idrees
Volume: 2
Issue: 1
Year: 2012
Solving the first Painleve equation using the Sinc-Galerkin method

Author(s): Ali Salimi shamloo | Mehrnoosh Eskandarnezhad | Sedaghat Shahmorad
Volume: 2
Issue: 1
Year: 2012
Exact parametric solutions for the first Painlevé nonlinear ODE

Author(s): Dimitrios Panayotounakos | Theodoros I Zarmpoutis | George Kosotogiannis
Volume: 2
Issue: 1
Year: 2012
Application of G'/G expansion method to two concert problems

Author(s): Zeinab Ayati | Jafar Biazar
Volume: 2
Issue: 1
Year: 2012
Homotopy perturbation method for biological species living together

Author(s): Jafar Biazar | Zeinab Ayati | Masoome Partovi
Volume: 2
Issue: 1
Year: 2012
The homogeneneous balance method and its application to the Swift-Hohenberg equation

Author(s): matin barandkam | Jafar Biazar
Volume: 2
Issue: 1
Year: 2012
A hybrid randomized algorithm for image compression

Author(s): Farshid Mehrdoust
Volume: 2
Issue: 1
Year: 2012
Affiliate Program      Why do you need a reservation system?